Alert archive / Missouri / Areal Flood Warnings in 2021

Areal Flood Warning 13, NWS Kansas City, MO

June 25, 20214 counties in Missouri

NWS Kansas City, MO issued this areal flood warning at Jun 25, 2021, 1:25 PM CDT for 4 counties in Missouri. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2021, 1:25 PM CDT (18:25 UTC)
Expired
Jun 25, 2021, 10:30 PM CDT
In force
9 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Buchanan County, MO, Clay County, MO, Clinton County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:48 PM CDTFLOODPlattsburg, MOREPORTS THAT HIGHWAY Y AT PLATTSBURG IS IMPASSABLE. HIGHWAY 116 ALSO COVERED IN WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2021-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2021-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-476 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-236 m²/s²
0-3 km storm-relative helicity
-188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

254 
WGUS43 KEAX 251825
FLWEAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
125 PM CDT Fri Jun 25 2021

MOC021-047-049-165-260330-
/O.NEW.KEAX.FA.W.0013.210625T1825Z-210626T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buchanan MO-Clay MO-Clinton MO-Platte MO-
125 PM CDT Fri Jun 25 2021

The National Weather Service in Pleasant Hill has issued a

* Flood Warning for...
  Southern Buchanan County in northwestern Missouri...
  Clay County in west central Missouri...
  Clinton County in northwestern Missouri...
  Northern Platte County in west central Missouri...

* Until 1030 PM CDT Friday.

* At 123 PM CDT, local law enforcement reported flooding across the 
  area, including Excelsior Springs and surrounding areas, where 
  four to eight inches of rain have already fallen.

* Some locations that will experience flooding include...
  Liberty, Excelsior Springs, Smithville, Kearney, Lawson,
  Plattsburg, Lathrop, Gower, Agency, Trimble, Edgerton, Dearborn,
  Camden Point, Holt, Rushville, Missouri City, Excelsior Estates,
  Lewis And Clark Village, De Kalb and Mosby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3958 9509 3957 9507 3960 9504 3964 9505
      3965 9504 3964 9421 3922 9421 3945 9496
      3953 9510

$$

Blair

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 25, 12:34 PM CDT, 51 minutes earlier.

Area forecast discussion, Jun 25, 12:34 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1234 PM CDT Fri Jun 25 2021

.Discussion...
Issued at 327 AM CDT FRI JUN 25 2021

Key Points:

-Wet conditions are focus in the short term, with band of 4-10
inches of rainfall from Falls City Nebraska to Marshall MO.

-Additional showers and thunderstorms are expected over the next 48
hours.  With very wet atmosphere and fairly deep warm cloud layer
depths, set up is nearly ideal to lead to heavy rainfall across the
area.

Detailed discussion...

Low level jet feeding into the central plains continuing to promote
shower and thunderstorm development across much of the area.  Of
greatest concern is area from Falls City to just north of St
Joseph, where 6-10 inches of rainfall has fallen over the past day
and thunderstorms continue to train across the area.  Of concern as
well is this bad that extends farther south and east towards
Marshall MO, which may be with additional heavy rain tonight. Models
suggest that the low level jet may try to reorient becoming more
westerly over time, potentially drawing drier air into the region
and allowing conditions to dry out a bit. With that said, have a
broad area of showers and thunderstorms moving out of central and
eastern Kansas towards the forecast area. Models are not handling
this area of convection well, so impacts with this system are
questionable at this point.  With the increased cloud cover and
potential precipitation, have lowered forecast highs some fore
today.

There are some hints that areas south of I-70 may try to break out
today, heat out and destabilize.  If these locations are able to
warm into the upper 80s, we will likely reach convective temperature
along with a renewed round of showers and thunderstorms.  With
precipitable water values above two inches and off the charts in
terms of sounding climatology, is a good set up for additional heavy
rain.  With southwest flow aloft, am concerned about the potential
for training storms through the afternoon and into the evening
hours. Thus, will maintain the flash flood watch for the entire
forecast area through Saturday morning.

30-40 knot low level jet is expected to develop tonight originating
in the open gulf drawing additional moisture into the region. Strong
mass convergence across central Missouri towards 00Z Saturday may
lead to additional precipitation, generally focused along and south
from near Princeton KS to Kirksville MO.  Low level jet may try to
lift north through the night, but northwest flow wrapping around
weak low pressure in Iowa may limit how far north low level jet can
expand north.

Wet pattern continues into Saturday with southwest flow continuing
ahead of slow moving cold front approaching from the west. WPC has
continued to outline the area in Moderate to Slight category for day
one and two Excessive Rainfall Outlook respectively.  Until the cold
front is able to work through the area on Saturday night, looks to
be quite wet.  Can't entirely rule out an isolated severe storm or
two as well, with 0-6 km bulk shear values of 25-35 knots.

Have not adjusted forecast beyond Saturday with active weather in
the short term.

&&

.Aviation...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1231 PM CDT FRI JUN 25 2021

Complicated aviation forecast this afternoon and evening. MVFR
ceilings will likely linger, with brief dips to IFR at times.
Biggest aviation impact will be thunderstorm development through
the mid to late afternoon. Area airfields along and south of the
Missouri River valley are most likely to be impacted. Best
estimate for timing is 20 to 22Z. Through 05 to 06Z expect
isolated showers, but impacts to sites improving. Winds will
generally remain out of the south through the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Saturday morning for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch through Saturday morning for MOZ001>008-
     011>017-020>025-028>033-037>040-043>046-053-054.

&&

Discussion...BT
Aviation...Kurtz
Hazardous weather outlook, Jun 25, 6:43 AM CDT, 6 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
643 AM CDT Fri Jun 25 2021

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261145-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
643 AM CDT Fri Jun 25 2021

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Rounds of thunderstorms are expected again today into tonight.
Thunderstorms are expected to be most numerous after 3 pm today.
Areas of heavy rainfall can be expected with thunderstorms that
develop. A few of the stronger storms may produce hail to the size of
half dollars and wind gusts up to 65 mph.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Locally heavy rainfall will once again be possible on Saturday. The
area of greatest concern on Saturday is mainly south of I-70. A few
of the stronger storms may produce gusty winds.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jun 25, 8:50 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
850 AM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     FLASH FLOOD      POLO                    39.56N 94.04W
06/25/2021                   CALDWELL           MO   PUBLIC

            SEWAGE TREATMENT PLANT FOR POLO IS FLOODED.

&&
Local storm report, Jun 25, 9:00 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 AM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     2 SE POTTER             39.40N 95.12W
06/25/2021                   LEAVENWORTH        KS   EMERGENCY MNGR

            30X40 BARN BLOWN DOWN. LARGE TREE LIMBS
            (APPROX 12 IN. DIAMETER) SNAPPED. TIME
            ESTIMATED.

&&
Local storm report, Jun 25, 9:08 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
908 AM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TSTM WND DMG     2 SE POTTER             39.40N 95.12W
06/25/2021                   LEAVENWORTH        KS   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            SE POTTER. 30X40 BARN BLOWN DOWN. LARGE TREE
            LIMBS (APPROX 12 IN. DIAMETER) SNAPPED. TIME
            ESTIMATED.

&&

BP
Local storm report, Jun 25, 9:20 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
920 AM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     HEAVY RAIN       ELWOOD                  39.76N 94.87W
06/25/2021  M10.50 INCH      DONIPHAN           KS   FIRE DEPT/RESCUE

            FIRE DEPARTMENT MEASURED 10.5 IN. IN RAIN
            GAUGE OVER THE PAST 24 HOURS.

&&

BP
Local storm report, Jun 25, 9:34 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
934 AM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     HEAVY RAIN       BOONVILLE               38.96N 92.74W
06/25/2021  M6.57 INCH       COOPER             MO   COCORAHS

            OBSERVER REPORTED 6.57 IN. OVER THE PAST 24
            HOURS. 5.93 IN. OCCURRED SINCE 9PM THURSDAY.

&&

BP
Local storm report, Jun 25, 11:04 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1104 AM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     FLOOD            1 NE ORRICK             39.22N 94.12W
06/25/2021                   RAY                MO   PUBLIC

            SOCIAL MEDIA REPORT OF FLOODING ALONG 210
            HIGHWAY INCLUDING A FLOODED GAS STATION.

0819 AM     FLOOD            EXCELSIOR SPRINGS       39.34N 94.23W
06/25/2021                   CLAY               MO   PUBLIC

            INTERSECTION OF RIVER AND MARIETTA STREETS
            FLOODED.

0824 AM     FLOOD            EXCELSIOR SPRINGS       39.34N 94.23W
06/25/2021                   CLAY               MO   PUBLIC

            PUBLIC REPORTS A BASEBALL FIELD FLOODED.

0828 AM     FLOOD            9 E LAWSON              39.44N 94.04W
06/25/2021                   RAY                MO   PUBLIC

            SOCIAL MEDIA REPORT OF A POND OVERTOPING.

0900 AM     FLOOD            POLO                    39.55N 94.04W
06/25/2021                   CALDWELL           MO   PUBLIC

            SOCIAL MEDIA REPORT OF CARS SUBMERGED UNDER
            RAILROAD VIADUCT.

0925 AM     FLOOD            5 N COWGILL             39.63N 93.93W
06/25/2021                   CALDWELL           MO   PUBLIC

            SOCIAL MEDIA REPORT OF FLOODING ALONG HWY F.
            ESTIMATED ABOUT 1/2 MILE OF ROAD FLOODED.

1048 AM     HEAVY RAIN       3 SW PRAIRIE HOME       38.78N 92.63W
06/25/2021  M7.20 INCH       COOPER             MO   EMERGENCY MNGR

            EMERGENCY MANAGER MEASURED 7.2 INCHES OF
            RAINFALL OVER THE PAST 24 HOURS.

1050 AM     HEAVY RAIN       PRAIRIE HOME            38.81N 92.59W
06/25/2021  M5.50 INCH       COOPER             MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED 5.5 IN. OF
            RAINFALL MEASURED OVER THE PAST 24 HOURS.

1056 AM     FLOOD            BOONVILLE               38.96N 92.75W
06/25/2021                   COOPER             MO   EMERGENCY MNGR

            STATE HWYS 5, B, AND 87 ALL CLOSED IN
            LOCATIONS DUE TO FLOODING.

1057 AM     FLOOD            BOONVILLE               38.96N 92.75W
06/25/2021                   COOPER             MO   EMERGENCY MNGR

            NUMEROUS RURAL GRAVEL ROADS CLOSED ACROSS
            COOPER COUNTY.

1100 AM     FLOOD            BRAYMER                 39.59N 93.80W
06/25/2021                   CALDWELL           MO   PUBLIC

            MULTIPLE SOCIAL MEDIA REPORTS OF SEVERAL
            ROADS FLOODED AROUND AND NEAR TOWN.

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:03 PM CDTSevere Thunderstorm WarningEAXAtchison42 min
Jun 24, 7:17 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway43 min
Jun 24, 7:24 PM CDTSpecial Weather StatementEAXMercer51 min
Jun 24, 7:39 PM CDTFlash Flood WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Mercer and 1 more6 hr
Jun 24, 7:45 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry, Nodaway45 min
Jun 24, 7:55 PM CDTSpecial Weather StatementEAXAndrew, DeKalb50 min
Jun 24, 8:12 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 2 more48 min
Jun 24, 8:14 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam24 min
Jun 24, 8:16 PM CDTRiver Flood WarningEAXChariton, Macon19 hr
Jun 24, 8:16 PM CDTRiver Flood WarningEAXAndrew, Nodaway14 hr
Jun 24, 8:16 PM CDTRiver Flood WarningEAXAndrew, Buchanan3 days
Jun 24, 8:16 PM CDTRiver Flood WarningEAXCarroll, Chariton9 days
Jun 24, 8:27 PM CDTFlash Flood WarningEAXAndrew, Buchanan, Holt16 hr
Jun 24, 8:37 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb, Holt38 min
Jun 24, 8:48 PM CDTFlash Flood Warning Considerable damage threatEAXMercer3 hr
Jun 24, 8:51 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb, Grundy, Harrison, Linn and 4 more54 min
Jun 24, 9:00 PM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clay, Clinton, DeKalb, Platte and 1 more60 min
Jun 24, 9:13 PM CDTTornado WarningEAXGrundy, Sullivan17 min
Jun 24, 9:29 PM CDTSevere Thunderstorm WarningEAXAdair, Caldwell, Carroll, Chariton, Daviess, Grundy and 7 more61 min
Jun 24, 9:33 PM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Jackson and 3 more57 min
Jun 24, 9:35 PM CDTRiver Flood WarningEAXCooper, Saline11 days
Jun 24, 9:35 PM CDTRiver Flood WarningEAXCooper60 hr
Jun 24, 9:35 PM CDTRiver Flood WarningEAXCarroll8 days
Jun 24, 9:35 PM CDTRiver Flood WarningEAXJohnson, Pettis71 hr
Jun 24, 9:35 PM CDTRiver Flood WarningEAXChariton, Howard, Saline9 days
Jun 24, 9:35 PM CDTRiver Flood WarningEAXCooper, Howard10 days
Jun 24, 9:40 PM CDTTornado WarningEAXPutnam, Sullivan20 min
Jun 24, 9:58 PM CDTTornado WarningEAXAdair, Sullivan17 min
Jun 24, 10:18 PM CDTTornado WarningEAXCarroll, Lafayette, Saline27 min
Jun 24, 10:24 PM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Howard, Lafayette, Linn and 6 more51 min
Jun 24, 10:25 PM CDTAreal Flood AdvisoryEAXBuchanan, Clay, Clinton, Platte3 hr
Jun 24, 10:43 PM CDTSevere Thunderstorm WarningEAXClay, Platte32 min
Jun 24, 11:17 PM CDTSpecial Weather StatementEAXCooper, Howard, Randolph, Saline58 min
Jun 25, 12:57 AM CDTFlash Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb10 hr
Jun 25, 1:17 AM CDTAreal Flood WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Mercer and 1 more12 hr
Jun 25, 1:28 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Cooper, Howard, Lafayette, Saline3 hr
Jun 25, 1:34 AM CDTRiver Flood WarningEAXClay, Ray34 hr
Jun 25, 1:59 AM CDTRiver Flood WarningEAXAndrew, Buchanan63 hr
Jun 25, 2:02 AM CDTRiver Flood WarningEAXBuchanan, Platte27 hr
Jun 25, 2:03 AM CDTRiver Flood WarningEAXPlatte65 hr
Jun 25, 2:04 AM CDTRiver Flood WarningEAXPlatte27 hr
Jun 25, 2:07 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray4 days
Jun 25, 2:10 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline4 days
Jun 25, 2:11 AM CDTFlash Flood Warning Considerable damage threatEAXAndrew, Holt, Nodaway10 hr
Jun 25, 2:13 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline8 days
Jun 25, 2:20 AM CDTAreal Flood WarningEAXAtchison, Holt, Nodaway12 hr
Jun 25, 2:26 AM CDTRiver Flood WarningEAXAtchison, Holt6 hr
Jun 25, 2:26 AM CDTRiver Flood WarningEAXGrundy, Livingston13 hr
Jun 25, 3:13 AM CDTFlash Flood Warning Considerable damage threatEAXCarroll, Chariton, Howard, Saline7 hr
Jun 25, 3:59 AM CDTSpecial Weather StatementEAXPlatte46 min
Jun 25, 4:21 AM CDTSevere Thunderstorm WarningEAXPlatte39 min
Jun 25, 4:28 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Lafayette, Livingston, Ray, Saline4 hr
Jun 25, 4:46 AM CDTAreal Flood AdvisoryEAXClay, Clinton, Jackson, Platte, Ray3 hr
Jun 25, 4:55 AM CDTFlash Flood WarningEAXCarroll, Lafayette, Ray, Saline6 hr
Jun 25, 5:24 AM CDTFlash Flood WarningEAXCooper, Howard5 hr
Jun 25, 7:25 AM CDTAreal Flood AdvisoryEAXCooper, Pettis, Saline4 hr
Jun 25, 8:13 AM CDTAreal Flood WarningEAXBuchanan, Caldwell, Clay, Clinton, Platte, Ray3 hr
Jun 25, 8:40 AM CDTRiver Flood WarningEAXCass, Henry, Johnson8 days
Jun 25, 9:12 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Cooper, Daviess, Howard and 7 more4 days
Jun 25, 9:23 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Clinton, DeKalb, Holt12 hr
Jun 25, 2:53 PM CDTSpecial Weather StatementEAXCass67 min
Jun 25, 3:42 PM CDTSevere Thunderstorm WarningEAXCass, Johnson33 min
Jun 25, 3:54 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte24 min
Jun 25, 3:59 PM CDTFlash Flood WarningEAXCass6 hr
Jun 25, 4:14 PM CDTSevere Thunderstorm WarningEAXPlatte46 min
Jun 25, 4:22 PM CDTSevere Thunderstorm WarningEAXCooper, Howard38 min
Jun 25, 4:31 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson44 min
Jun 25, 4:52 PM CDTTornado WarningEAXHenry, Johnson23 min
Jun 25, 4:56 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis49 min
Jun 25, 4:57 PM CDTFlash Flood WarningEAXHenry, Johnson6 hr
Jun 25, 5:06 PM CDTSevere Thunderstorm WarningEAXBates, Cass39 min
Jun 25, 5:57 PM CDTFlash Flood WarningEAXBates, Cass, Henry6 hr
Jun 25, 6:10 PM CDTFlash Flood WarningEAXCooper, Howard, Saline6 hr

Nearby

Areal Flood Warnings in Missouri, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.